# SDR USAA2012072600017

- Difficulty date: July 3, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 57,053 hours, 20,985 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183N200342
- Part serial: 000310
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - RIGHT ELEVATOR TRAILING EDGE WEDGE UPPER AND LOWER SKINS DISBONDED BETWEEN ES 241 AND ES 254.  REPAIRED IAW CMM 55-20-15 REV 19.
